Abelian Kernels of some monoids of injective partial transformations and an application

Manuel Delgado, Vítor H. Fernandes

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper we compute the abelian kernels of the monoids POIn and POPIn of all injective order preserving and respectively, orientation preserving, partial transformations on a chain with n elements. As an application, we show that the pseudovariety POPI generated by the monoids POPIn (n ∈ ℕ) is not contained in the Mal'cev product of the pseudovariety POI generated by the monoids POIn (n ∈ ℕ) with the pseudovariety Ab of all finite abelian groups.

Original languageEnglish
Pages (from-to)435-452
Number of pages18
JournalSemigroup Forum
Volume61
Issue number3
DOIs
Publication statusPublished - 1 Jan 2000

Fingerprint Dive into the research topics of 'Abelian Kernels of some monoids of injective partial transformations and an application'. Together they form a unique fingerprint.

  • Cite this